Couldn't find what you looking for?

TRY OUR SEARCH!


I am 17 years old. I’ve been taking cortisone shots for pimples for a week; I would like to know more about this medication. Because of hormonal disorder I am having pimples for years now. Does anyone know something about cortisone? Will I have some side effects from these shots?

Loading...


Cortisone is a steroid. But be sure that you don’t have bacterial, viral or fungal infection. Cortisone weakens your body’s immune system. It will calm inflammation of the pimples. Cortisone reduces swelling and decreases the body’s immune response. It is used for various conditions. There are possible side effects like: an allergic reaction, increased blood pressure, sudden weight gain, insomnia nausea….I ‘m not sure that cortisone shots are right solutions for your problem, there are other maybe more effective treatments for pimples like Accutane.. You should talk to a pharmacist about it.
Reply

Loading...